Segui
Jing Ping Wang
Jing Ping Wang
Email verificata su kent.ac.uk
Titolo
Citata da
Citata da
Anno
Integrable peakon equations with cubic nonlinearity
ANW Hone, JP Wang
Journal of Physics A: Mathematical and Theoretical 41 (37), 372002, 2008
3532008
Prolongation algebras and Hamiltonian operators for peakon equations
ANW Hone, JP Wang
Inverse problems 19 (1), 129, 2002
1782002
On the integrability of homogeneous scalar evolution equations
JA Sanders, JP Wang
Journal of differential equations 147 (2), 410-434, 1998
1481998
A list of 1+ 1 dimensional integrable equations and their properties
JP Wang
Journal of Nonlinear Mathematical Physics 9 (sup1), 213-233, 2002
942002
Integrable systems in three-dimensional Riemannian geometry
G Mari Beffa, JA Sanders, JP Wang
Journal of nonlinear science 12, 143-167, 2002
862002
Integrable systems in n-dimensional Riemannian geometry
JA Sanders, JP Wang
arXiv preprint math/0301212, 2003
822003
Symmetries and conservation laws of evolution equations
JP Wang
Verlag nicht ermittelbar, 1998
761998
Classification of integrable one-component systems on associative algebras
PJ Olver, JP Wang
Proceedings of the London Mathematical Society 81 (3), 566-586, 2000
712000
One symmetry does not imply integrability
F Beukers, JA Sanders, JP Wang
journal of differential equations 146 (1), 251-260, 1998
641998
Darboux transformations and recursion operators for differential-difference equations
F Khanizadeh, AV Mikhailov, JP Wang
Theoretical and Mathematical Physics 177, 1606-1654, 2013
582013
Integrable systems and their recursion operators
JA Sanders, JP Wang
Nonlinear Analysis-Theory Methods and Applications 47 (8), 5213-5240, 2001
582001
On classification of integrable nonevolutionary equations
AV Mikhailov, VS Novikov, JP Wang
Studies in Applied Mathematics 118 (4), 419-457, 2007
532007
Recursion operators, conservation laws, and integrability conditions for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Theoretical and Mathematical Physics 167, 421-443, 2011
502011
Generalizations of the short pulse equation
ANW Hone, V Novikov, JP Wang
Letters in Mathematical Physics 108, 927-947, 2018
452018
Ghost symmetries
PJ Olver, JA Sanders, JP Wang
Journal of Nonlinear Mathematical Physics 9 (sup1), 164-172, 2002
402002
On the integrability of non-polynomial scalar evolution equations
JA Sanders, JP Wang
Journal of Differential Equations 166 (1), 132-150, 2000
382000
Discrete moving frames and discrete integrable systems
E Mansfield, G Mar Beffa, JP Wang
Foundations of Computational Mathematics 13, 545-582, 2013
372013
Lenard scheme for two-dimensional periodic Volterra chain
JP Wang
Journal of mathematical physics 50 (2), 023506, 2009
342009
On integrability of systems of evolution equations
F Beukers, JA Sanders, JP Wang
Journal of Differential Equations 172 (2), 396-408, 2001
332001
Cosymmetries and Nijenhuis recursion operators for difference equations
AV Mikhailov, JP Wang, P Xenitidis
Nonlinearity 24 (7), 2079, 2011
322011
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20